# SDR AU510002007

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly 3AF34C502
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Drive Shaft
- Condition: Failed
- Location: Csu
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

CSU DRIVE ASSEMBLY FAILED.  INVESTIGATION CONTINUING.
